Coming off Bisoprolol

After talking to my EP on the phone recently he advised me to stop taking Bisoprol prior to my pending ablation, as I was convinced it wasn't doing anything and didn't like the side effects from it. Also I had been more or less asymptomatic for several weeks and having had one date deferred this year for 2nd ablation after telling the docs at the pre-op clinic that I had been symptom-free for about 6 weeks, he thought it was a good idea.

Boy was I wrong! Since stopping it nearly two weeks ago I've had more episodes in that time than I've had in months, so it was obviously doing something for me. However, it definitely confirms that I do need the ablation, so am just waiting now for confirmation of the date.

So glad this site is there to inform and educate, also sometimes entertain by way of people's sense of humour, which bucks me up no end. Thanks all of you for helping me get through the last year, without you I'm not sure how I could have managed.

Looking forward to seeing some of you at the AFA Patients Day in October (AF permitting!).

4 Replies

oldestnewest
  • Watch out for the Pink Carnations! Look forward to meeting you as well if possible,

  • Thanks Bob, I'll make a point of looking out for them.

  • That's good news. I had to stop my drugs before my ablation, but unlike you, the AF didn't come back. They went inside me anyhow, tried to stimulate the AF but nothing worked so gave up. Then it came back after I was discharged .....ggggrrrrrrr. Back on drugs now instead, but they're working so that's good.

    Good luck with the ablation, my first was a great success.

    Koll

  • Thanks for your good wishes, Koll, I can't wait now ... three nights in a row has left me feeling rather drained, and frustrated that I'm too worn out to do anything much.

    Glad your meds are working for you now but such a shame you had to go through the procedure to find they couldn't proceed after all. S**s law I guess!!

You may also like...